RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 193–215 (Mi fpm1429)  

This article is cited in 3 scientific papers (total in 3 papers)

An explanation to “Rolling simplexes and their commensurability” (field equations in accordance with Tycho Brahe)

Yu. P. Razmyslov

M. V. Lomonosov Moscow State University

Abstract: Various Cartesian models of central power fields with quadratic dynamics are studied. These examples lead the reader to comprehension of basic aspects of the differential algebraic-geometrical Brahe–Descartes–Wotton theory, which embraces central power fields whose dynamics is composed of flat affine algebraic curves of degree at most $N$ ($N=1,2,3,…$). When $N=2$, a quadratic rolling simplex law is proved by purely algebraic means.

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 726–742

UDC: 512.543.7+512.544.33+512.815.8+517.984.5+514.84

Citation: Yu. P. Razmyslov, “An explanation to “Rolling simplexes and their commensurability” (field equations in accordance with Tycho Brahe)”, Fundam. Prikl. Mat., 17:4 (2012), 193–215; J. Math. Sci., 191:5 (2013), 726–742

Citation in format AMSBIB
\Bibitem{Raz12}
\by Yu.~P.~Razmyslov
\paper An explanation to ``Rolling simplexes and their commensurability'' (field equations in accordance with Tycho Brahe)
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 193--215
\mathnet{http://mi.mathnet.ru/fpm1429}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 726--742
\crossref{https://doi.org/10.1007/s10958-013-1356-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884980574}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1429
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Gerasimova, “Rolling simplexes and their commensurability. II (a lemma on the directrix and focus)”, J. Math. Sci., 211:3 (2015), 304–309  mathnet  crossref  mathscinet
    2. O. V. Gerasimova, Yu. P. Razmyslov, G. A. Pogudin, “Rolling simplexes and their commensurability. III (Capelli identities and their application to differential algebras)”, J. Math. Sci., 221:3 (2017), 315–325  mathnet  crossref  mathscinet
    3. O. V. Gerasimova, Yu. P. Razmyslov, “Frobenius differential-algebraic universums on complex algebraic curves”, Moscow University Mathematics Bulletin, 73:4 (2018), 131–136  mathnet  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:312
    Full text:110
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020